Detoxing off 0.375 ativan, with 15mg of Barbital for the last 2 days. Still can't not sleep and having heart palpitations. How long before I can start sleeping normal again and showing less side effects??
16 Jan 2012
I believe you gave us the wrong info here. Ativan can't be 0.375 mg. I don't know what number you meant to say? But if you have been on Ativan a long time he's supposed to slowly taper you off it. If the 15 mg of Barbital isn't helping call him and tell him. He has to try something else. And make sure you tell him about your heart. Good luck.
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have anxiety, insomnia and get heart palpitations and pvc's. I am scared trazodone could make these worse. I took it 2 nights and it did help ...
3 answers • 10 May 2012
... while taking this Supposedly little is absorbed, but while in this med I get hyper in day and an increase of PVCs- ( feeling of skipped ...
1 answer • 2 Nov 2012